My husband was recently diagnosed with RA, started on Sulfazine,prednisone,and naprosin.7 days into medication he developed stiff neck, swollen rt hand and lower arm, feels lousy, PCP said d/c meds and contact specialist however its the weekend. Do you think its the naprosin?
All the medications that your husband is taking are anti-inflammatory drugs and they are used for treating rheumatoid arthritis. Naproxen is a non-steroid anti-inflammatory drug (NSAID) used as a painkiller in treating RA. Immunomodulators (cyclosporine, azatioprin, cyclophosphamideâ¦) are the major medicines used to treat rheumatoid arthritis. Naproxen relieves pain by calming joint inflammation. The symptoms youâve mentioned (stiff neck, swollen right hand and lower arm, feels lousy) could be side effects of Naprosyn (naproxen). You can consult his rheumatologist for further advice.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Arthritis , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.